Ben has been seizing a lot. About every 2 or 3 minutes, he is having some sort of seizure. I think some of them are drops, some are myoclonic, some are just strange. Everything is just slower. Before the drops and myos were quick sudden movements. Now they are almost in slow motion. I think it's because of so many drugs. I had to put his helmet back on when we got home because he is stumbling and falling over from seizures. He fell completely backwards in the kitchen while I was trying to make his pizza. His arms were up in the air and he just fell like a tree.
We have increased his bedtime dose of depakote. We have started the first med of tranxene in place of clobazam.
Please pray that this will work. We are very overwhelmed right now. Pray specifically that this increase of depakote will get him back on track. Pray that eliminating 2 of the 3 doses of clonazapam will make the depakote stop dropping. Pray that tranxene is effective at eliminating the seizures.
I just keep listening to this song to remind myself that He won't let go of us. He's got this. He's going to come through for us in His timing. We have to hold on to the promise He gave us:
"About Benjamin, He said, 'Let the beloved of the Lord rest secure in Him for He shields him all day long and the one the Lord loves rests on His shoulders.'"
It's hard tonight...
Here's some tangible ways you can continue to support us...
~ send us your favorite scriptures, online sermons, music, anything that will continue to increase our faith (some of you have already been doing this and it's been so uplifting)
~ if you have a Team Ben bracelet or T-shirt, snap a picture - I'd love to show Ben how many people are cheering for him
~ pray. pray for him and pray for your friends that are battling things silently. We are amazed by the support we have received and I always think about the people who are hurting alone - without such support. I don't know how they do it.
You can email me at firstname.lastname@example.org.
Thank you so much.